# SDR A6WA2020011047097

- Difficulty date: January 6, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 38,611 hours, 37,201 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Angle
- Part number: 601R35050109
- Condition: Cracked
- Location: Cargo Door
- Part time: 38,611 hours, 37,201 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR BEAM ATTACH ANGLE CRACKED  AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED CRACKED ANGLE IAW 51-42-21
